Cite This Item

Copy Citation

Cundy, H. Martyn. The Mathematical Gazette, vol. 63, no. 425, 1979, pp. 212–214., Accessed 16 July 2020.
Cundy, H. (1979). The Mathematical Gazette, 63(425), 212-214. doi:10.2307/3617910
Cundy, H. Martyn. The Mathematical Gazette 63, no. 425 (1979): 212-14. Accessed July 16, 2020. doi:10.2307/3617910.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.